# SDR CA121220011

- Difficulty date: December 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 407040325105
- Condition: Cracked
- Location: Tail Rotor
- Part time: 15,148 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN INSPECTION ON ACFT, A CRACK WAS DISCOVERED IN A FLANGE OF THE NR 3 TAIL ROTOR DRIVE SHAFT AT THE BOLT HOLE.  THIS PROMPTED US TO IMPOSE AN INSPECTION FOR CRACKS ON THE REST OF OUR FLEET.  THIS INSPECTION REVEALED 5 ADDITIONAL CRACKS IN TAIL ROTOR DRIVE SHAFT FLANGES.  OF THE 6 THAT WE FOUND IN TOTAL, 5 WERE ON NR 3 SHAFTS AND 1 WAS ON A NR 4 SHAFT.
